Illinois Journal of Mathematics

Class number restrictions for certain $l$-extensions of imaginary quadratic fields

Stephen V. Ullom and Stephen B. Watt

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 422-427.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988995

Digital Object Identifier
doi:10.1215/ijm/1255988995

Mathematical Reviews number (MathSciNet)
MR947036

Zentralblatt MATH identifier
0654.12005

Subjects
Primary: 11R37: Class field theory

Citation

Ullom, Stephen V.; Watt, Stephen B. Class number restrictions for certain $l$-extensions of imaginary quadratic fields. Illinois J. Math. 32 (1988), no. 3, 422--427. doi:10.1215/ijm/1255988995. https://projecteuclid.org/euclid.ijm/1255988995


Export citation